# SDR DHL2002721511

- Difficulty date: August 7, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING STRINGER LUG CRACKED AT RIB ATTACH WS 656.  CRACK IN LUG TERMINATES AT FASTENER HOLE ON RT VENT BOX STRINGER AT RIB ATTACH WS 656 VERIFIED BY 10 X MAGNIFYING GLASS.  DRILLED UP REPAIR PARTS AND INSTALLED.
